English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 50123/85142 (59%)
造訪人次 : 7898962      線上人數 : 59
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108152

    題名: An Optimal Confidence Region for the Largest and the Smallest Means from a Multivariate Normal Distribution
    作者: Wu, Shu-Fei;Chen, Hubert J.
    關鍵詞: Confidence region;Fixed-width;Largest (smallest) mean;Least favorable configuration;Student
    日期: 2016-08-03
    上傳時間: 2016-10-25 02:10:30 (UTC+8)
    出版者: Taylor & Francis Inc.
    摘要: An optimal confidence region is proposed for obtaining the largest and the smallest means of a multivariate normal distribution with a common unknown variance and a non-negative correlation coefficient. The confidence region is compared to a class of asymmetric confidence regions, and the results show that it is uniformly better. Further, a design-oriented two-stage confidence region with a fixed width is also given. Finally, the optimal confidence region is applied to an experiment to measure the treatment effectiveness of a physical therapy with four independent groups and the result reveals that the proposed confidence region can provide some useful information.
    關聯: Communications in Statistics: Simulation and Computation 45(3), pp.952-967
    DOI: 10.1080/03610918.2014.889160
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋